| Model Number |
72404438 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) is having difficulty inflating the device.The physician stated that the pump was extremely difficult to squeeze and that even when it was pressed it did not appear to be moving much fluid if any.No additional information was provided.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) is having difficulty inflating the device.The physician stated that the tenacio pump was extremely difficult to squeeze and that even when it was pressed it did not appear to be moving much fluid if any.A surgical procedure was performed to remove and replace the pump.No patient complications were reported.